Absorption effects for some elliptic equations with singularities
Bollettino della Unione matematica italiana, Série 8, 8B (2005) no. 2, pp. 369-395 Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica

Voir la notice de l'article

We give an expository review of recent results obtained for elliptic equations having natural growth terms of absorption type and singular data. As a new result, we provide an application to the case of lower order terms of subcritical growth, proving a general solvability result with measure data for a class of equations modeled on (1.6).
@article{BUMI_2005_8_8B_2_a5,
     author = {Porretta, A.},
     title = {Absorption effects for some elliptic equations with singularities},
     journal = {Bollettino della Unione matematica italiana},
     pages = {369--395},
     year = {2005},
     volume = {Ser. 8, 8B},
     number = {2},
     zbl = {1151.35028},
     mrnumber = {MR2149390},
     language = {en},
     url = {http://geodesic.mathdoc.fr/item/BUMI_2005_8_8B_2_a5/}
}
TY  - JOUR
AU  - Porretta, A.
TI  - Absorption effects for some elliptic equations with singularities
JO  - Bollettino della Unione matematica italiana
PY  - 2005
SP  - 369
EP  - 395
VL  - 8B
IS  - 2
UR  - http://geodesic.mathdoc.fr/item/BUMI_2005_8_8B_2_a5/
LA  - en
ID  - BUMI_2005_8_8B_2_a5
ER  - 
%0 Journal Article
%A Porretta, A.
%T Absorption effects for some elliptic equations with singularities
%J Bollettino della Unione matematica italiana
%D 2005
%P 369-395
%V 8B
%N 2
%U http://geodesic.mathdoc.fr/item/BUMI_2005_8_8B_2_a5/
%G en
%F BUMI_2005_8_8B_2_a5
Porretta, A. Absorption effects for some elliptic equations with singularities. Bollettino della Unione matematica italiana, Série 8, 8B (2005) no. 2, pp. 369-395. http://geodesic.mathdoc.fr/item/BUMI_2005_8_8B_2_a5/